advertisement
Question
Posted by: Anon | 2008/07/22

Hypertension

I was diagnosed with hypertension Feb. I was on Cozar and then switch to a homeopathic meds a Natura prod Scutellaria and for the past 6 weeks not on any meds. My BP has been between 134/90 and 140/90. I have regularly monitering today its at 146/92 and have palpatations. Is cause for alarm now see that my bp is increasing. Should I rather go back on my meds. I need advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anon
A blood pressure that goes above 140 at the top and 90 at the bottom is too high and will do damage to the kidneys, brain and heart over the long term. Monitor it carefully and if the average for the week is higher than this you may need to go back on the medication. Try taking a teaspoon of honey too each morning if you are not diabetic?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: RMC | 2009/02/02

I am using ci approvel, but stiil my pressure is high.
What should I do next?

Reply to RMC
Posted by: anon | 2008/07/23

Thanks for the advise and will definitely try the honey. What does the honey actually do?

Reply to anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement